RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 4, Pages 431–442 (Mi mz9526)  

This article is cited in 3 scientific papers (total in 3 papers)

On series with respect to a Schauder system

P. L. Ul'yanov

M. V. Lomonosov Moscow State University

Abstract: We establish some statements regarding series with respect to a Schauder system. In particular, we prove a representation theorem and we investigate the behavior of the Fourier coefficients of some classes of functions.

Full text: PDF file (996 kB)

English version:
Mathematical Notes, 1970, 7:4, 261–268

Bibliographic databases:

UDC: 517.5
Received: 14.11.1969

Citation: P. L. Ul'yanov, “On series with respect to a Schauder system”, Mat. Zametki, 7:4 (1970), 431–442; Math. Notes, 7:4 (1970), 261–268

Citation in format AMSBIB
\Bibitem{Uly70}
\by P.~L.~Ul'yanov
\paper On series with respect to a Schauder system
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 4
\pages 431--442
\mathnet{http://mi.mathnet.ru/mz9526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=270056}
\zmath{https://zbmath.org/?q=an:0202.35501|0198.09901}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 4
\pages 261--268
\crossref{https://doi.org/10.1007/BF01151699}


Linking options:
  • http://mi.mathnet.ru/eng/mz9526
  • http://mi.mathnet.ru/eng/mz/v7/i4/p431

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ul'yanov, “Representation of functions by series and classes $\varphi(L)$”, Russian Math. Surveys, 27:2 (1972), 1–54  mathnet  crossref  mathscinet  zmath
    2. S. B. Vakarchuk, A. N. Shchitov, “Estimates for the error of approximation of classes of differentiable functions by Faber–Schauder partial sums”, Sb. Math., 197:3 (2006), 303–314  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. T. U. Aubakirov, N. A. Bokaev, “On a New Class of Function Systems of Faber–Schauder Type”, Math. Notes, 82:5 (2007), 575–582  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020